# SDR DALA2015091505653

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 729-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-CORROSION ON RT INNER CREASE CHORD BETWEEN BS 729.6 AND BS 740, RBL 65. REMOVED CORROSION AT RT INNER CREASE BEAM BETWEEN BS 729-740, RBL 65, MATERIAL ORIGINAL THICKNESS .080", MATERIAL LOSS .051",  FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL III ALLOWABLE DAMAGE 1, W=0.50", L=0.50", D=0.051".   R & R RT INNER CREASE BEAM CHORD FROM BS 664-, BS 756, RBL 65 IAW SRM 51-40-02, FIG 4, PG 20, PG 6. PARA 7.D AND DWG 143N8322.
